# SDR MWEA98515

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115451
- Condition: Misrepaired
- Location: Bs 408
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 408 HAS AN IMPROPER REPAIR DOUBLER ON THE RIGHT HAND END OF BEAM.  MTC REMOVED IMPROPER REPAIR, FABRICATED PROPER REPAIR DOUBLER AND INSTALLED DOUBLER.
